• View as:
Sort by:
Show:
cetirizine 10 mg antihistamine tablets - 213 items found | Last update: 06 February 2023 - 15:00:13

Cetirizine 10 mg Antihistamine Tablets Generic for Zyrtec 24 Hour Allergy Tablets 100 Tablets

Count 100 ea. Relieves symptoms due to hay fever For runny nose, sneezing For itching of the nose or throat 24 hour relief Adults and children 6 years and over: One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms Adults 65 years and over: Ask a doctor Children under 6 years of age: Ask a doctor Consumers with liver or kidney disease: Ask a doctor Active Ingredients: Cetirizine HCl --10mg (Antihistamine)

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details.

Kirkland Signature Aller-Tec Cetirizine HCL 10 mg/Antihistamine Tablets - 365 Tablets per Bottle

Aller-Tec active ingredient is Cetirizine Hydrochloride 10 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Cetirizine Hydrochloride Tablets, 10 mg works for a full 24 hours.

Member's Mark Cetirizine Hydrochloride 10mg Antihistamine 400 Tablets - Formerly Known as Simply Right

Member's Mark Formerly Known As Simply Right Cetirizine Allergy Tablets, 400 Count

Zyrtec 24 Hour Allergy Relief Tablets, Antihistamine Allergy Medicine with 10 mg Cetirizine HCl, 45 ct

Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day, and is suitable for those ages 6 and older.

Member's Mark 10mg Cetirizine Hydrochloride Antihistamine 200 Tablets

Members Mark Cetirizine Hydrochloride Antihistamine tablets temporarily relieve the symptoms of hay fever or other upper respiratory allergies, such as: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Basic Care All Day Allergy Cetirizine Hcl Tablets, 10 mg, 300 Count

Compare to Zyrtec® active ingredient. Cetirizine Hydrochloride Tablets, 10 mg active ingredient is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Cetirizine Hydrochloride Tablets, 10 mg works for a full 24 hours.

Just Well Cetirizine hcl Tablets 10 mg Antihistamine / Original Prescription Strength, 365 Count

Just Well Cetirizine HCl Tablets 10mg, Antihistamine/ Original Prescription Strength For Indoor & Outdoor Allergies 24 Hour Relief of: Sneezing, Itchy, watery eyes, Runny nose, Itchy throat or nose

ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets

Make it easier to see and breathe clearly with 24-hour allergy relief medicine that offers maximum protection. If you've got allergies, you know how difficult it can be to struggle with dry, itchy eyes, sneezing, a running nose, and other symptoms. That's why you need to keep yourself protected from hay fever, pollen, pet dander, or other allergens in the air with ValuMeds Allergy Medicine. Formulated with 10 mg of Cetirizine HCl, the same as prescription-strength Zyrtec, our formula provides you with a full 24 hours of allergy relief, so you can breathe a little easier and see a little more clearly. Product Details: ValuMeds Allergy Medicine (10mg) Provides 24-Hour Relief Volume: 300 Caplets Safe for Kids and Adults Safety Note: Please adhere to all safety warnings provided. Always consult your doctor prior to using any medicines. Start relieving dry, itchy eyes and your allergy symptoms with ValuMeds allergy medicine by clicking 'Add to Cart' above now.

Etsy
AliExpress
HomeDepot
OverStock
Costco